Thank you for your question and I recommend that you speak with your doctor
about your concern. Lovenox (enoxaparin) is a very effective blood thinner that can be given to those who need it for one reason or another. If your father has a pulmonary embolus, that explains the need, as the blood thinner can help the body to "break up" the embolus and prevent it from growing--which could be a life threatening problem. Unfortunately, bleeding
is one of the common problems from blood thinners. This bleeding can range from nuisance bleeding after a person gets a shot to more threatening and concerning bleeds in different body parts. Each of these need to be treated in the correct manner, which can sometimes require a doctor to help you get the care that you need, as some of these can be very worrisome. For mild bleeding after you give the shot, pressure is probably one of the best things that you can do, as this will help the body to clot off the site. Obviously, you may need to hold pressure for a minute or two, but you should discuss this problem with your doctor if it takes too much time for the bleeding to stop, as this could indicate a dosing problem. Please speak with your doctor.